# SDR SWIA2025090900313

- Difficulty date: March 13, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND DRAIN HOLES ON FUSELAGE LOWER SKIN HAVE CORROSION AT APPROXIMATELY FS945.00 BETWEEN STGR26L AND STGR26R AS MARKED  (C-CHECK RO 09/07/2025)REMOVED CORROSION ON SKIN AROUND DRAIN HOLES ON FUSELAGE LOWER SKIN AT APPROXIMATELY FS945.00 BETWEEN STGR26L AND STGR26R. REF CRJ900 SRM 51-21-06-001-001-A01 AND FOUND ACCEPTABLE TO ENGINEERING REF REO 690-53-51-481 REV -- 2025-06-18. C/W TASK CARD 51-900-1002-SKY
